Nonlinear Schrodinger equations and Virasoro algebra

Ozer H. T. , Salihoglu S.

CHAOS SOLITONS & FRACTALS, vol.30, no.2, pp.363-366, 2006 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 30 Issue: 2
  • Publication Date: 2006
  • Doi Number: 10.1016/j.chaos.2005.10.054
  • Title of Journal : CHAOS SOLITONS & FRACTALS
  • Page Numbers: pp.363-366


By using AKNS scheme and soliton connection taking values in a Virasoro algebra we obtain new coupled nonlinear Schrodinger equations. (c) 2005 Elsevier Ltd. All rights reserved.